Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had hysterectomy done. Liquid coming out of scar. Have tummy ache. Healing time?

It is three weeks since my hysterecomy, twice this week I have had a lot of liquid come out of my scar, watery pale pink am assured this is OK, but find it hard to believe. Is it likely to do it again, anytime anywhere, makes me afraid to go out in case it does. Have had it dressed twice. Also is the tummy ache going to go in due course.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Most probably you have developed infection of the incision wound. As discharge coming out of the wound for 2 weeks is not normal. Re consult the operating surgeon, who may send this discharge for culture sensitivity and may put you on antibiotics. Meanwhile daily dressing is advisable if discharge of fluid is heavy, otherwise alternate dressing is OK.Ache in tummy could be due to infection.
Hope this answers your question.
Answered: Wed, 26 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor